Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Differentiation of an operator valued measure in a Banach rigging

  • 17 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    Yu. M. Berezanskii, “On decomposition into eigenfunctions of self-adjoint operators,” Ukr. Mat. Zh.,11, No. 1, 16–24 (1959).

  2. 2.

    F. A. Berezin and M. A. Shubin, Schrödinger Equation [in Russian], Nauka, Moscow (1983).

  3. 3.

    C. Foias, “Decompositions integrales des families spectrales et semispectrales en operateurs qui sortent de l'espace hilbertien,” Acta Sci. Math.,20, Nos. 2–3, 117–155 (1959).

  4. 4.

    Yu. M. Berezanskii, Decomposition into Eigenfunctions of Self-Adjoint Operators [in Russian], Naukova Dumka, Kiev (1965).

  5. 5.

    M. Reed and B. Simon, Methods of Contemporary Mathematical Physics [Russian translation], Mir, Moscow (1977).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 40, No. 5, pp. 658–662, 1988.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Skrichevskii, V.V. Differentiation of an operator valued measure in a Banach rigging. Ukr Math J 40, 562–565 (1988). https://doi.org/10.1007/BF01057544

Download citation